# SDR IPXA2019021879095

- Difficulty date: February 5, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 19,743 hours, 12,322 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Pad
- Part number: A53986202200
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CJACK PAD IS GOUGED IN 3EA LOCATIONS.REMOVED DOUBLER AT JACK PAD AND REMOVED DOUBLER FORWARD OF JACK PAD, EXTERNAL CUTOUT AND INCORPORATED THE TWO REPAIRS,FABRICATED FILLERS, DOUBLER AND INSTALLED IAW A300-600 SRM 53-10-12, PAR.13, FIG.210.
